Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 34, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Jan 10, 2011, 2:48 PM MST for 15 counties in North Dakota. It took effect at Jan 10, 2011, 8:37 PM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2011, 2:48 PM MST (21:48 UTC)
- In effect from
- Jan 10, 2011, 8:37 PM MST
- Expired
- Jan 11, 2011, 11:00 AM MST
- In force
- 14 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Slope County, ND, Stark County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 160 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255 WWUS43 KBIS 102148 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 348 PM CST MON JAN 10 2011 ...VERY COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING ACROSS WESTERN NORTH DAKOTA... .BITTERLY COLD TEMPERATURES AND A NORTHWEST BREEZE WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES TONIGHT THROUGH TUESDAY MORNING. EXPECT LOWEST WIND CHILL VALUES AROUND 30 BELOW ZERO. NDZ001-009-017-018-031>033-040-041-043-044-110600- /O.NEW.KBIS.WC.Y.0034.110111T0400Z-110111T1800Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 348 PM CST MON JAN 10 2011 /248 PM MST MON JAN 10 2011/ ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM CST /9 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM CST /9 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ TUESDAY. * EXPECT TEMPERATURES TO 15 BELOW ZERO TONIGHT. A NORTHWEST BREEZE WILL COMBINE WITH THE BITTERLY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES AROUND 30 BELOW ZERO TONIGHT THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KINNEY
5 follow-up statements
548 WWUS43 KBIS 110337 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 937 PM CST MON JAN 10 2011 ...VERY COLD WIND CHILLS TONIGHT INTO TUESDAY MORNING ACROSS WESTERN NORTH DAKOTA... .BITTERLY COLD TEMPERATURES AND WEST TO NORTHWEST WINDS AROUND 5 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILL VALUES TONIGHT THROUGH TUESDAY MORNING. EXPECT LOWEST WIND CHILL VALUES AROUND 35 BELOW ZERO. NDZ010-019>021-034-042-045-111100- /O.EXB.KBIS.WC.Y.0034.110111T0337Z-110111T1800Z/ MOUNTRAIL-MERCER-OLIVER-MCLEAN-MORTON-GRANT-SIOUX- INCLUDING THE CITIES OF...NEW TOWN...BEULAH...HAZEN...CENTER... GARRISON...MANDAN...ELGIN...FORT YATES 937 PM CST MON JAN 10 2011 /837 PM MST MON JAN 10 2011/ ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY. * EXPECT TEMPERATURES TO 15 BELOW ZERO TONIGHT. WEST TO NORTHWEST WINDS AROUND 5 MPH WILL COMBINE WITH THE BITTERLY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES AROUND 30 BELOW ZERO TONIGHT THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ001-009-017-018-031>033-040-041-043-044-111100- /O.EXT.KBIS.WC.Y.0034.110111T0337Z-110111T1800Z/ DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...WILLISTON...WATFORD CITY... KILLDEER...BEACH...MEDORA...DICKINSON...MARMARTH...MOTT... BOWMAN...HETTINGER 937 PM CST MON JAN 10 2011 /837 PM MST MON JAN 10 2011/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL NOON CST /11 AM MST/ TUESDAY. * EXPECT TEMPERATURES FROM 20 TO 25 BELOW ZERO TONIGHT. WEST TO NORTHWEST WINDS AROUND 5 MPH WILL COMBINE WITH THE BITTERLY COLD TEMPERATURES TO PRODUCE WIND CHILL VALUES AROUND 35 BELOW ZERO TONIGHT THROUGH TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ TM
449 WWUS43 KBIS 110701 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 101 AM CST TUE JAN 11 2011 ...VERY COLD WIND CHILLS THE REST OF TONIGHT THROUGH LATE TUESDAY MORNING ACROSS WESTERN NORTH DAKOTA... .SUB ZERO TEMPERATURES AND WEST TO NORTHWEST WINDS 5 TO 10 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILLS THROUGH LATE TUESDAY MORNING. EXPECT WIND CHILLS OF 30 TO 40 BELOW. NDZ001-009-010-017>021-031>034-040>045-111515- /O.CON.KBIS.WC.Y.0034.000000T0000Z-110111T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER...FORT YATES 101 AM CST TUE JAN 11 2011 /1201 AM MST TUE JAN 11 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * EXPECT TEMPERATURES TO 15 BELOW TO NEAR 30 BELOW. WEST TO NORTHWEST WINDS 5 TO 10 MPH WILL COMBINE WITH THE SUB ZERO TEMPERATURES TO PRODUCE WIND CHILLS 30 TO 40 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
986 WWUS43 KBIS 110938 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 338 AM CST TUE JAN 11 2011 ...VERY COLD WIND CHILLS THROUGH LATE MORNING ACROSS WESTERN NORTH DAKOTA... .SUB ZERO TEMPERATURES AND WEST TO NORTHWEST WINDS 5 TO 15 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILLS THROUGH LATE MORNING. EXPECT WIND CHILLS OF 30 TO 40 BELOW. NDZ001-009-010-017>021-031>034-040>045-111745- /O.CON.KBIS.WC.Y.0034.000000T0000Z-110111T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER...FORT YATES 338 AM CST TUE JAN 11 2011 /238 AM MST TUE JAN 11 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * SUB ZERO TEMPERATURES AND NORTHWEST WINDS 5 TO 15 MPH WILL PRODUCE WIND CHILLS 30 TO 40 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
850 WWUS43 KBIS 111304 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 704 AM CST TUE JAN 11 2011 ...VERY COLD WIND CHILLS THROUGH LATE MORNING ACROSS WESTERN NORTH DAKOTA... .SUB ZERO TEMPERATURES AND WEST TO NORTHWEST WINDS 5 TO 15 MPH WILL COMBINE TO PRODUCE VERY COLD WIND CHILLS THROUGH LATE MORNING. EXPECT WIND CHILLS OF 25 TO 35 BELOW. NDZ001-009-010-017>021-031>034-040>045-111800- /O.CON.KBIS.WC.Y.0034.000000T0000Z-110111T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER...FORT YATES 704 AM CST TUE JAN 11 2011 /604 AM MST TUE JAN 11 2011/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. * SUB ZERO TEMPERATURES AND NORTHWEST WINDS 5 TO 15 MPH WILL PRODUCE WIND CHILLS 30 TO 40 BELOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. && $$
022 WWUS43 KBIS 111805 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1205 PM CST TUE JAN 11 2011 ...WIND CHILL ADVISORY ALLOWED TO EXPIRE... .VERY COLD CONDITIONS WILL PERSIST THIS AFTERNOON ACROSS WESTERN NORTH DAKOTA. HOWEVER...WIND CHILL VALUES HAVE WARMED ABOVE ADVISORY CRITERIA...AND WILL REMAIN IN THE 15 TO 25 BELOW ZERO RANGE THROUGH THE AFTERNOON. NDZ001-009-010-017>021-031>034-040>045-111915- /O.EXP.KBIS.WC.Y.0034.000000T0000Z-110111T1800Z/ DIVIDE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN- ADAMS-SIOUX- INCLUDING THE CITIES OF...CROSBY...WILLISTON...NEW TOWN... WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON... BEACH...MEDORA...DICKINSON...MANDAN...MARMARTH...MOTT...ELGIN... BOWMAN...HETTINGER...FORT YATES 1205 PM CST TUE JAN 11 2011 /1105 AM MST TUE JAN 11 2011/ ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY. * ALTHOUGH COLD CONDITIONS WILL PERSIST THIS AFTERNOON...WIND CHILL VALUES HAVE WARMED ABOVE ADVISORY CRITERIA. EXPECT WIND CHILL VALUES IN THE 15 TO 25 BELOW ZERO RANGE THROUGH THE AFTERNOON. $$ KINNEY
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 10, 2:37 PM MST, 11 minutes earlier.
Area forecast discussion, Jan 10, 2:37 PM MST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 337 PM CST MON JAN 10 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT... THE MAIN NEAR TERM FORECAST CHALLENGE INVOLVES TEMPERATURES AND WIND CHILL VALUES TONIGHT. WESTERN NORTH DAKOTA HAS CLEARED OUT FOR THE MOST PART AND TEMPS WILL LIKELY PLUMMET QUICKLY THIS EVENING. THE BIG QUESTION IS WHETHER OR NOT CLOUDS WILL ARRIVE FROM THE WEST FAST ENOUGH TO KEEP WIND CHILL VALUES FROM DROPPING WELL INTO THE ADVISORY RANGE (25 TO 40 BELOW). CURRENT MINS FORECAST ACROSS THE WEST OF 10 TO 15 BELOW REPRESENT BEST ATTEMPT AT PROJECTING COOLING THIS EVENING...FOLLOWED BY INCREASING CLOUDS TO KEEP THE BOTTOM FROM FALLING OUT. EVEN WITH THIS RATHER CONSERVATIVE TEMP FORECAST...RESULTING WIND CHILL VALUES ARE STILL IN THE 25 TO 32 BELOW RANGE FOR AN EXTENDED PERIOD TONIGHT INTO TUESDAY MORNING...SO WILL GO AHEAD AND ISSUE A WIND CHILL ADVISORY. REGARDING SNOWFALL TRENDS TONIGHT INTO TUESDAY...TROWAL AXIS EXPECTED TO CONTINUE SHIFTING NORTH AND EAST WITH SOME MINOR ADDITIONAL ACCUMULATIONS AROUND A HALF INCH OR SO. FLURRIES WILL LIKELY CONTINUE THROUGH THE DAY TUESDAY...ESPECIALLY CENTRAL AND EAST. TUESDAY NIGHT...THE RIDGE AXIS WILL MOVE EAST AND TEMPERATURES ARE EXPECTED TO DROP EVEN MORE. WIND CHILL OR EXTREME COLD HEADLINES MAY BE NEEDED AGAIN. .LONG TERM...WEDNESDAY THROUGH MONDAY NIGHT... THE PROBLEM OF THE DAY IS TEMPERATURES...AND THE DEGREE TO WHICH THE AREA WILL REMAIN BELOW AVERAGE FOR THE FORESEEABLE FUTURE. MODELS AND ENSEMBLES HAVE TRENDED A BIT WARMER WITH THE 12 UTC CYCLE AS A MONSTROUS BLOCKING RIDGE OVER NORTHWESTERN ALASKA ALLOWS FOR MUCH COLDER AIR TO SAG SOUTH ACROSS NORTH AMERICA. AT THE SAME TIME...AN EAST-WEST ORIENTED BAND OF MIDDLE/UPPER LEVEL LOWS IS FORECAST TO ESTABLISH A HOME SOUTH OF 60N. THE RESULTING WEATHER PATTERN WILL BE ACTIVE AND COLD...AND THE BARRAGE OF WEAK SHORTWAVES PASSING OVER THE DAKOTAS WILL BE DIFFICULT TO TIME DUE TO LOWER PREDICTABILITY OF WEAK FEATURES IN FASTER FLOW. LOCATIONS OF PRECIPITATION WITH EACH SHORTWAVE VARY BY MODEL...BUT COLLECTIVELY...THE SOUTHWESTERN COUNTIES WILL BE MOST FAVORED FOR SEVERAL BOUTS OF LIGHT SNOWFALL. MEANWHILE...THE BEST CHANCE FOR MORE WIDESPREAD LIGHT SNOW IS ON FRIDAY...WHEN THE 12 UTC GEM GLOBAL/GFS/ECMWF ALL PLACE A LARGE AREA OF GREATER THAN 0.05 INCH QPF ACROSS THE NORTHERN HALF OF THE STATE. THE ALASKA RIDGE DIRECTS REINFORCING CONTINENTAL ARCTIC AIR INTO SOUTHERN CANADA LATE THIS WEEK. THE RESULT SHOULD BE FELT AS MORE WIDESPREAD LOWS IN THE -20S SUNDAY MORNING. && .AVIATION... LIGHT SNOW WILL CONTINUE THROUGH THE DAY FOR KJMS AND KMOT. LOOK FOR VISIBILITY RESTRICTIONS TONIGHT DUE TO FORMATION OF FOG IN THE WAKE OF PRECIPITATION. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 10 PM CST /9 PM MST/ THIS EVENING TO NOON CST /11 AM MST/ TUESDAY FOR NDZ001-009-017-018-031>033-040- 041-043-044. && SHORT TERM...KINNEY LONG TERM/AVIATION...SCHECK
Hazardous weather outlook, Jan 10, 9:16 AM MST, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1016 AM CST MON JAN 10 2011 NDZ002>005-010>013-021>023-025-035>037-046>048-050-051-111200- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN-EMMONS- LOGAN-LA MOURE-MCINTOSH-DICKEY- 1016 AM CST MON JAN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT PERIODS OF LIGHT SNOW WILL CONTINUE TODAY AND TONIGHT...WITH MINOR ADDITIONAL ACCUMULATIONS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ARCTIC AIR WILL COVER THE NORTHERN PLAINS THROUGH MOST OF THE WEEK. SUBZERO TEMPERATURES COMBINED WITH LIGHT WINDS COULD CAUSE BITTERLY COLD WIND CHILLS AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-009-017>020-031>034-040>045-111200- DIVIDE-WILLIAMS-MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 1016 AM CST MON JAN 10 2011 /916 AM MST MON JAN 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT EXPECT VERY COLD CONDITIONS TONIGHT WITH WIND CHILL VALUES AS LOW AS 25 BELOW ZERO. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ARCTIC AIR WILL COVER THE NORTHERN PLAINS THROUGH MOST OF THE WEEK. SUBZERO TEMPERATURES COMBINED WITH LIGHT WINDS COULD CAUSE BITTERLY COLD WIND CHILLS AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KINNEY
In the hours before
Local storm report, Jan 10, 8:52 AM MST, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
952 AM CST MON JAN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW ASHLEY 46.03N 99.37W
01/10/2011 M3.3 INCH MCINTOSH ND CO-OP OBSERVER
27 INCHES ON GROUND.
&&
SCHECKLocal storm report, Jan 10, 9:07 AM MST, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1007 AM CST MON JAN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW FLASHER 46.46N 101.23W
01/10/2011 M1.7 INCH MORTON ND CO-OP OBSERVER
24 HOUR TOTAL. 12 INCHES ON GROUND.
&&
SCHECKLocal storm report, Jan 10, 9:10 AM MST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1010 AM CST MON JAN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 5 NW BISMARCK 46.86N 100.86W
01/10/2011 M2.0 INCH BURLEIGH ND CO-OP OBSERVER
24 HOUR TOTAL. 11 INCHES ON GROUND.
&&
SCHECKLocal storm report, Jan 10, 9:11 AM MST, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1011 AM CST MON JAN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW HEART BUTTE DAM 46.60N 101.81W
01/10/2011 M2.0 INCH GRANT ND CO-OP OBSERVER
24 HOUR TOTAL SNOWFALL. 18 INCHES ON GROUND.
&&
SCHECKLocal storm report, Jan 10, 9:12 AM MST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1012 AM CST MON JAN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW MONTPELIER 46.70N 98.59W
01/10/2011 M1.0 INCH STUTSMAN ND CO-OP OBSERVER
24 HOUR TOTAL SNOWFALL. 16 INCHES ON THE GROUND.
&&
SCHECKLocal storm report, Jan 10, 9:58 AM MST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1058 AM CST MON JAN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW TAYLOR 46.90N 102.43W
01/10/2011 M4.9 INCH STARK ND CO-OP OBSERVER
2 DAY SNOWFALL TOTAL.
0800 AM SNOW NEW SALEM 46.85N 101.41W
01/10/2011 M2.7 INCH MORTON ND CO-OP OBSERVER
2 DAY SNOWFALL TOTAL.
0800 AM SNOW MOTT 46.37N 102.33W
01/10/2011 M3.5 INCH HETTINGER ND CO-OP OBSERVER
24 HR SNOWFALL TOTAL.
0800 AM SNOW LANSFORD 48.63N 101.38W
01/10/2011 M1.0 INCH BOTTINEAU ND CO-OP OBSERVER
2 DAY SNOWFALL TOTAL.
0800 AM SNOW LAKE METIGOSHE STATE PA 48.99N 100.32W
01/10/2011 M0.5 INCH BOTTINEAU ND CO-OP OBSERVER
24 HR SNOWFALL.
0800 AM SNOW GARRISON 47.65N 101.42W
01/10/2011 M2.3 INCH MCLEAN ND CO-OP OBSERVER
2 DAY STORM TOTAL SNOWFALL.
0800 AM SNOW DUNN CENTER 47.35N 102.62W
01/10/2011 M6.0 INCH DUNN ND CO-OP OBSERVER
2 DAY STORM TOTAL SNOWFALL.
0800 AM SNOW BOWMAN 46.18N 103.39W
01/10/2011 M5.1 INCH BOWMAN ND CO-OP OBSERVER
2 DAY STORM TOTAL SNOWFALL.
0800 AM SNOW BOTTINEAU 48.83N 100.44W
01/10/2011 M1.0 INCH BOTTINEAU ND CO-OP OBSERVER
24 HR SNOW TOTAL.
0800 AM SNOW WILTON 47.16N 100.78W
01/10/2011 M2.0 INCH MCLEAN ND CO-OP OBSERVER
24 HR SNOWFALL TOTAL.
&&
RKNearby
Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.